# SDR R61A2025121700540

- Difficulty date: November 21, 2025
- Submitted: December 17, 2025
- Operation: Air carrier
- Aircraft: N818MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000039
- Aircraft time: 45,288 hours, 31,287 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 17065188003
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND AFT CARGO FR73-83 STRINGER 29R CORRODED. AFT CARGO STRINGER 29R  REMOVED AND REPLACED IAW SRM 51-41-01, 51-41-02 AND 51-43-03.
